Jump to ContentJump to Main Navigation

Search Results - De Gruyter Publishers

You are looking at 1-10 of 57 items for: Schrödinger operator

  • Keywords: Schrödinger operatorx
Clear AllModify Search
Najar, Hatem / Raissi, Monia

Eigenvalues asymptotics for Stark operators

Product Type: Journals/Yearbooks
Shu, Shichang / Zhu, Tianmin

Spectral characterization and Schrödinger operator of space-like submanifolds

Encinas, A.M. / Jiménez, M.J.

Bounded solutions of self-adjoint second order linear difference equations with periodic coeffients

Product Type: Journals/Yearbooks
Bui, The Anh / Cao, Jun / Ky, Luong Dang / Yang, Dachun / Yang, Sibei

Musielak-Orlicz-Hardy Spaces Associated with Operators Satisfying Reinforced Off-Diagonal Estimates

Product Type: Journals/Yearbooks
Cardoulis, Laure

Principal Eigenvalues for Systems of Schrödinger Equations Defined in the whole Space with Indefinite Weights

Product Type: Journals/Yearbooks
Tang, Lin

Weighted norm inequalities for Schrödinger type operators

Product Type: Journals/Yearbooks
Klauer, Alexander

On complex Fermi curves of two-dimensional, periodic Schrödinger operators

Product Type: Journals/Yearbooks
Klauer, Alexander / Schmidt, Martin U.

Erratum Bloch varieties of higher-dimensional, periodic Schrödinger operators [J. Appl. Anal. 15 (2009), 33–46]

Product Type: Journals/Yearbooks
Anghel, Nicolae

Magnetic Schrödinger Operators with Discrete Spectra on Non-Compact Kähler Manifolds

Klauer, A. / Schmidt, M. U.

Bloch Varieties of Higher-Dimensional, Periodic Schrödinger Operators

Product Type: Journals/Yearbooks

You are looking at 1-10 of 57 items for: Schrödinger operator

  • Keywords: Schrödinger operatorx
Clear AllModify Search